MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number A2020-060
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during preparation of the 2.0x60mm armada 14 balloon dilatation catheter (bdc), the device was being flushed when a leak was noted in the balloon.The device was not used in the patient.There was no patient involvement and no clinically significant delay in the procedure.Another armada 14 was used to successfully compete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported leak.It may be possible that there was a faulty connection with the syringe or inflation device, resulting in the suspected leak; however, this could not be confirmed since the device used in the procedure was not returned.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D10.H3: device not available for evaluation.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10649840
Report Number2024168-2020-08387
Device Sequence Number4283632
Product Code DQY
UDI-Device Identifier08717648155963
UDI-Public08717648155963
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberA2020-060
Device Catalogue NumberA2020-060
Device Lot Number9053141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1